More permutation polynomials with differential uniformity six

This is a preview of subscription content, access via your institution.

References

  1. 1

    Biham E, Shamir A. Differential cryptanalysis of DESlike cryptosystems. J Cryptol, 1991, 4: 3–72

    Article  MATH  Google Scholar 

  2. 2

    Browning K, Dillon J, Kibler R, et al. APN polynomials and related codes. J Combin Inf Syst Sci, 2009, 34: 135–159

    MATH  Google Scholar 

  3. 3

    Browning K, Dillon J, McQuistan M, et al. An APN permutation in dimension six. In: Proceedings of the 9th Conference on Finite Fields and Applications FQ9, Dublin, 2010. 33–42

    Google Scholar 

  4. 4

    Bracken C, Leander G. A highly nonlinear differentially 4 uniform power mapping that permutes fields of even degree. Finite Fields Their Appl, 2010, 16: 231–242

    MathSciNet  Article  MATH  Google Scholar 

  5. 5

    Daemen J, Rijmen V. The design of rijndael. In: AES-The Advanced Encryption Standard. Berlin: Springer-Verlag, 2002. 221–227

    Google Scholar 

  6. 6

    Blondeau C, Canteaut A, Charpin P. Differential properties of \(x \mapsto {x^{{2^t} - 1}}\). IEEE Trans Inf Theory, 2011, 57: 8127–8137

    Article  MATH  Google Scholar 

  7. 7

    Blondeau C, Perrin L. More differentially 6-uniform power functions. Designs Codes Cryptogr, 2014, 73: 487–505

    MathSciNet  Article  MATH  Google Scholar 

  8. 8

    Cao X, Hu L, Zha Z. Constructing permutation polynomials from piecewise permutations. Finite Fields Their Appl, 2014, 26: 162–174

    MathSciNet  Article  MATH  Google Scholar 

Download references

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 11401172, 61672212, 61370220).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Xiangyong Zeng.

Additional information

The authors declare that they have no conflict of interest.

Supporting information Appendix A. The supporting information is available online at info.scichina. com and link.springer.com. The supporting materials are published as submitted, without typesetting or editing. The responsibility for scientific accuracy and content remains entirely with the authors.

Electronic supplementary material

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Tu, Z., Zeng, X. & Zhang, Z. More permutation polynomials with differential uniformity six. Sci. China Inf. Sci. 61, 038104 (2018). https://doi.org/10.1007/s11432-017-9118-5

Download citation